# SDR FDEA201511053490

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 83,494 hours, 30,830 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D102
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES WHILE DIVERTING, INSPECTION ACCOMPLISHED ON ARRIVAL, CHEM-SPILL ISOLATED TO AAD CONTAINER AT POSITION 2L.  NO SEEPAGE TO ACFT NOTED.  CONTAINER QUARANTINED FOR EVALUATION.  PERFORMED LIQUID CHEM & SPILLAGE MX PRACTICE.  R & R ALL THREE PACK COALESCE BAGS, PN 20D10-2.  RAN ALL PACKS FOR SEVERAL MINUTES FOR BURN OFF.  OK FOR CONTINUED SERVICE.
